×

zbMATH — the first resource for mathematics

Théorèmes de dépendance algébrique sur les espaces complexes pseudo- concaves. (French) Zbl 0113.06403

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ANDREOTTI (A.) und GRAUERT (H.) . - Algebraische Körper von automorphen Funktionen , Nachr. Akad. Wiss. Göttingen, 1961 , p. 39-48. MR 24 #A2057 | Zbl 0096.28001 · Zbl 0096.28001
[2] ANDREOTTI (A.) et GRAUERT (H.) . - Théorèmes de finitude pour la cohomologie des espaces complexes , Bull. Soc. math. France, t. 90, 1962 p. 193-259. Numdam | MR 27 #343 | Zbl 0106.05501 · Zbl 0106.05501
[3] BOCHNER (S.) and MARTIN (W. T.) . - Complex spaces with singularities , Annals of Math., Series 2, t. 57, 1953 , p. 490-516. MR 14,972b | Zbl 0053.05303 · Zbl 0053.05303
[4] CHEVALLEY (Claude) . - On the theory of local rings , Annals of Math., Series 2, t. 44, 1943 , p. 690-708. MR 5,171d | Zbl 0060.06908 · Zbl 0060.06908
[5] GRAUERT (H.) und REMMERT (R.) . - Zur Theorie der Modifikationen , I., Math, Annalen, t. 129, 1955 , p. 274-296. MR 17,81a | Zbl 0064.08101 · Zbl 0064.08101
[6] GRAUERT (H.) und REMMERT (R.) . - Komplexe Räume , Math. Annalen, t. 136, 1958 , p. 245-318. MR 21 #2063 | Zbl 0087.29003 · Zbl 0087.29003
[7] HODGE (W. V. D.) . - Some enumerative results in the theory of forms , Proc. Cambridge phil. Soc., t. 39, 1943 , p. 24-26. MR 4,184e | Zbl 0060.04107 · Zbl 0060.04107
[8] KRULL (W.) . - Dimensionstheorie in Stellenringen , J. für die reine und angew. Math., t. 179, 1938 , p. 204-225. Article | Zbl 0019.28901 | JFM 64.0078.02 · Zbl 0019.28901
[9] REMMERT (R.) . - Meromorphe Funktionen in kompakten komplexen Raumen , Math. Annalen, t. 132, 1956 , p. 277-288. MR 19,171a | Zbl 0072.08001 · Zbl 0072.08001
[10] REMMERT (R.) . - Projektionen analytischer Mengen , Math. Annalen, t. 130, 1956 , p. 140-441. MR 19,170c | Zbl 0070.07701 · Zbl 0070.07701
[11] SERRE (Jean-Pierre) . - Géométrie algébrique et géométrie analytique , Ann. Inst. Fourier, Grenoble, t. 6, 1956 , p. 1-42. Numdam | MR 18,511a | Zbl 0075.30401 · Zbl 0075.30401
[12] SERRE (Jean-Pierre) . - Sur la cohomologie des variétés algébriques , J. Math. pures et appl., Série 9, t. 36, 1957 , p. 1-16. MR 18,765b | Zbl 0078.34604 · Zbl 0078.34604
[13] SERRE (Jean-Pierre) . - Modules projectifs et espaces fibrés à fibre vectorielle , Séminaire Dubreil-Pisot : Algèbre et théorie des nombres, t. 11, 1957 - 1958 . n^\circ 23, 18 pages. Numdam | Zbl 0132.41202 · Zbl 0132.41202
[14] SIEGEL (C. L.) . - Meromorphe Funktionen auf kompakten analytischen Mannigfaltigkeiten , Nachr. Akad. Wiss. Göttingen, 1955 , p. 71-77. MR 17,530c | Zbl 0064.08201 · Zbl 0064.08201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.